MAUDE Adverse Event Report: ZHERMACK S.P.A. TROPICALGIN ALGINATO BUSTA 453G.; MATERIAL, IMPRESSION

ZHERMACK S.P.A. TROPICALGIN ALGINATO BUSTA 453G.; MATERIAL, IMPRESSION
Catalog Number C302240
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that tropicalgin alginato busta 453g.Use for impressions, patient complained of burning sensation, feeling heat and redness on the tongue.Further information requested.Allergic reaction checklist was sent for customer to complete.
 
Additional Manufacturer Narrative
Investigation of retain: the retained sample has been tested according the specification.Every characteristic investigated is within the specification.

Brand Name
TROPICALGIN ALGINATO BUSTA 453G.
Common Device Name
MATERIAL, IMPRESSION
Manufacturer (Section D)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT  45021
Manufacturer (Section G)
ZHERMACK S.P.A.
via bovazecchino, 100
badia polesine (ro) rovigo 45021
IT   45021
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key21228350
Report Number9614794-2025-00001
Device Sequence Number7559773
Product Code ELW
UDI-Device IdentifierEZHIC3022400
UDI-PublicEZHIC3022400
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberC302240
Device Lot Number0000451691
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown